# SDR AALA981393

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS SECTION OF THE CABIN AND COACH TO THE EMERGENCY OVERWING EXIT INOPERATIVE.  REPLACED SECTION OF EMERGENCY EXIT FLOOR PATH LIGHTING AT FORWARD SECTION OF COACH AND BOTH BATTERY PACKS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
